# SDR UPS00433335

- Difficulty date: June 15, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TAIL CRACK IN LOWER CHORD ON RT HORIZONTAL STABILIZER T/E RIB AT STAB BL 380.  NEW RIB FABRICATED IAW E0145283 AND FITTED IAW SRM 51-30-02.
